| Model Number |
SUTURELASSO, 45 DEGREE CURVE RIGHT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a bankart surgery the tip of the device broke.All parts were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-4068-45r serial/batch number 4355155453 was received for investigation.Functional testing was not performed due to the damage to the device.Visual inspection noted that the tip of the device was broken off and not returned with the device.The most likely cause is attributed to misuse/use error from improper bone preparation and/or prying/leveraging during insertion, or excessive force being used.